# SDR CA960318004

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 501113775
- Condition: Malfunction
- Location: Engine
- Part time: 9,595 hours
- Component: Plessey
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN)STARTER OPERATING LIGHT ON INTERMITTENTLY IN CRUISE, AND CAME ON STEADY AFTER LANDING. LIGHT WENT OUT ON SHUTDOWN. STARTER REPLACED.
